# SDR UPS00232478

- Difficulty date: April 19, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 51,734 hours, 32,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pin
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, RT REAR SPAR TO BODY BOTTLE PIN CORRODED.  REPLACED BOTTLE PIN IAW MM 57-41-01.
